After taking benicar for a few years I've switched to Losartan because of the cost?'ve been on Benicar for quite a time, but my doctor switched me to losartan because of the high expense of Benicar. After taking it for nearly two weeks, I do seem to be experiencing more pain than normal( I have advanced osteoarthritis) and am wondering if this could be caused by the Losartan.
This could be a serious side effect of the Losartan and needs to be addressed by the doctor as soon as possible. The following is a link to the list of possible side effects of Losartan:
Two weeks on Losartan and Eliquis and I have pain in both hips, thinning hair, and constipation. I don't know which drug to blame. The pain is just awful.
I was given Losartan 25 for blood pressure, in 4 weeks I noticed all my fingers knuckles closest to fingertips were swollen, the bone was pointing out.. (best way to put it), I was freaked out and asked family and friends, they said it was arthritis, but I never had arthritis... I stopped taking it immediately, it took many months and only half of my fingers knuckles returned to normal. Now its been over a year and still no more improvement... watch out for side effects of every drug you take, sometimes the cure is worse than the illness, and often a more natural solution is available. Now I feel, just turning 50, that arthritis will be a huge problem in the coming years just because of this BAD medicine that I only took for 2 months... it caused that much damage, that fast! and now Im left with daily joint pain-mostly in fingers, and the arthritis "can of worms" now open, for future issues.
4 days of Lisinopril 5mg daily made my ankles and hands swell up. I stopped immediately. 4 wks later saw physician. Got blood work done. He put me on lasix and sodium. Sadly right after my reaction to Lisinopril for High BP I have extreme joint and muscle pain 2-3 a week that advil can't help. Going on 6 was now.
I've been taking losartan for about 6-7 months. I also have osteoarthritis. After about 2-3 months I started having extreme lower back pain/spasms. Had to have prednisone shot to make spasms go away. Still have back pain. The pain also moved into my left leg. Doctors can't find anything wrong so I am suggesting getting off losartan to see if things go back to normal.
Started taking it and within weeks had bad knee joint pain. Now, I have had two knee surgeries in the past (20 years ago) but my knees have felt great for years. Shortly after starting Losartan I started having pain and swelling in both knees. I stopped taking the med immediately. It's been about 6 months since I was taking Losartan now and the swelling left pretty quickly but my knee are not the same, some pain persists especially when walking down stairs. I wonder if this drug has a negative effect on existing problem areas
I have taken Losartan 25mg per day for about 2 months in an effort to lower my blood pressure. Initially it lowered my blood pressure but caused me severe headaches and severe lower back, joint, and hip pain. I let my doctor know my symptoms and he related the pain to my previous siatic nerve pain. Listening to him i started physically therapy for my back. Didn't help at all. The pain worsen. I'm convinced the pain is related to Losartan. I stopped taking it 3 days ago. The pain I have been feeling has decreased immensely! I will control my BP through diet and exercise moving forward. This med is not worth the pain.
After five different medications to control my blood pressure losartan seemed to do the trick but now I am noticing that I have leg aching at night to the point that I cannot sleep. Will talk to my doctor about this. I was on several BP medications that made me too lightheaded and also one was recalled for contamination (Valsartan) and Ramipril has been linked to lung cancer.
I have been taking Nifedipine for years and my blood pressure was normal. I switched to a clinic close to my house and seen a new doctor. He added Lisinopril to my medication regime. I started coughing. About 20 years ago I had the same problem. The doctor switched me to Losartan. A few days after taking it I became very fatigued and lost my drive to do anything. Did not want to work. Next I developed severe pain in my hips and my left big toe became swollen, red and very painful. Now my other toes on both feet have become puffy and itchy. I have also developed heated sweat periods. Losartan is definitely the problem... no more of this drug for me.
I also take losartan. After being on it for several. Months I began to notice severe pains in both of my legs all the way
from my butt my thighs and down the outside of both legs and my calves. My doctor And my pharmacist both told me the kind of crippling pain I have is not from the losartan, and MRI showed severe degenerative arthritis in my spine. With disk pressing on a nerve on both sides causing crippling pain in both legs .
. Check with your doctor or pharmacist. I do know some people have leg problems from losartan, but only your doctor can tell you for sure. I wish you the best and hope you feel better.
I am on my second month of Losartan and two weeks ago my hip started hurting. Over the weekend both legs started hurting. The side affect list says that Losartan can do this
I have been on it for over a year. 100mg. This time last year 4/19/19 I was working and doing great. I retired. I am physically active 64 year old.
Over this last year I have increasing KNEE PAIN, HIP PAIN and BACK PAIN. Did the research on line. Lesser know side effects BUT wow! feel as though my quality of life and activity has plummeted which is distressing, very distressing. These are rarer side effects. BUT yes! make no mistake I was so shocked to see HIP pain..that's just not a common things. I am almost at the point of needing help to get out of the chair! I have asked my doctor to switch me off this medication. I am 64 but feel like 160~ best wishes on this. Had I been on this medication when working I would not have been able to get through my day. That's how bad this is for me now and that is a major change.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.